Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An unprovable Ramsey-type theorem

Authors: Martin Loebl and Jaroslav Nešetřil
Journal: Proc. Amer. Math. Soc. 116 (1992), 819-824
MSC: Primary 03F30
MathSciNet review: 1095225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new proof of the Paris-Harrington unprovable (in PA) version of Ramsey's theorem. This also yields a particularly short proof of the Ketonen-Solovay result on rapidly growing Ramsey functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F30

Retrieve articles in all journals with MSC: 03F30

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society